MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/13/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not received.A change in size indicates mis-sizing but because the device cannot be evaluated the root cause can not be determined.Device not received.
 
Event or Problem Description
Information from backlog of international prfs we received 2nd prf a5-021 for patient with a5-023 at same position.Details are as following: first, a5-023 sn # (b)(4) was implanted on (b)(6) 2015 at aortic position.Second, a5-021 sn # (b)(4) was implanted on (b)(6) 2015 at same position.
 
Additional Manufacturer Narrative
Follow-up to clarify event was a result of mis-sizing.
 
Event or Problem Description
Confirmation that event was attributed to mis-sizing.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, AORTIC
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7291139
Report Number3005687633-2018-00116
Device Sequence Number19395278
Product Code LWQ
UDI-Device Identifier08022057012623
UDI-Public(01)08022057012623(240)A5-023(17)191115
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/15/2019
Device Model NumberCPHV
Device Catalogue NumberA5-023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR